# SDR IPXA10563286

- Difficulty date: October 8, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bs 1020-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB FLOOR PNL BS 1020-1060 LBL 25-45 HAS EDGE DAMAGE AND CORNERS ARE BROKEN.  FABRICATED REPLACEMENT FLOORBOARD IAW EO B757-5320-9692-G.
